MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the distal end of a 5f tempo vertebral (vert) 100cm angiographic catheter was missing during preparation for use, and the detached segment could not be located.A new catheter was used to complete the procedure, which extended the operation time.There was no reported patient injury.The hospital reported the event as a serious injury adverse event to the china nmpa.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3 and h6.As reported, the distal end of a 5f tempo vertebral (vert) 100cm angiographic catheter was missing during preparation for use, and the detached segment could not be located.A new catheter was used to complete the procedure, which extended the operation time.There was no reported patient injury.The hospital reported the event as a serious injury adverse event to the china nmpa.Additional information was requested but not provided.The device was not returned as expected.A product history record (phr) review of lot 18456348 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip ¿ separated¿ could not be substantiated, as the device was not returned for evaluation.Consequently, confirmation of the reported condition and assessment of device condition at the time of preparation were not possible.Based on the available information, the root cause of the reported event remains undetermined, and procedural or handling-related factors cannot be ruled out.Labeling was reviewed at a high level; however, due to insufficient information regarding the device condition and sequence of events, the applicability of specific ifu instructions could not be assessed.There is no evidence from the information reviewed to suggest the event is related to device design or manufacturing processes, and no further actions are indicated at this time.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23691585
Report Number9616099-2025-01921
Device Sequence Number21102904
Product Code DQO
UDI-Device Identifier10705032008464
UDI-Public(01)10705032008464(17)280430(10)18456348
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number451514H0
Device Lot Number18456348
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANOTHER UNKNOWN DEVICE.
Patient Age87 YR
Patient SexMale